MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PENCIL, CAUTERY, PTFE, SMOKE EVAC,ROCKER

Medline Industries, LP MEDLINE; PENCIL, CAUTERY, PTFE, SMOKE EVAC,ROCKER
Catalog Number ERKSMOKE3002P
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hand switch was stuck.As soon as it was plugged in to the generator, it deployed energy.It was immediately unplugged.The tech made certain that nothing was touching it, and they tried plugging it in again.The same thing happened.It was removed from the field and there were no injuries.
 
Additional Manufacturer Narrative
It was reported that the hand switch was stuck.As soon as it was plugged in to the generator, it deployed energy.It was immediately unplugged.The tech made certain that nothing was touching it, and they tried plugging it in again.The same thing happened.It was removed from the field and there were no injuries.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
PENCIL, CAUTERY, PTFE, SMOKE EVAC,ROCKER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50140736
Report Number1417592-2026-08274
Device Sequence Number9349995
Product Code GEI
UDI-Device Identifier10193489181708
UDI-Public10193489181708
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K201129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberERKSMOKE3002P
Device Lot Number427001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown